Realization of exact three-point difference schemes for nonlinear boundary-value problems on the semiaxis

  • M. Król
  • M. V. Kutniv

Abstract

New algorithmic realization of exact three-point difference schemes via the three-point difference schemes of high order of accuracy is proposed for the numerical solution of boundary-value problems for systems of nonlinear ordinary differential equations on the semiaxis. We study the existence and uniqueness of the solution of three-point difference schemes and estimatie the rate of convergence. The results of numerical experiments are also presented.
Published
25.12.2016
How to Cite
Król, M., and M. V. Kutniv. “Realization of Exact Three-Point Difference Schemes for nonlinear boundary-Value Problems on the Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 12, Dec. 2016, pp. 1641-56, http://umj.imath.kiev.ua/index.php/umj/article/view/1950.
Section
Research articles